# SDR ASAA2018020223378

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 19,448 hours, 6,401 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 19001
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 19,461 hours, 1,779 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH PACK LIGHT ILLUMINATES ON RECALL. RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED LH PACK/ZONE TEMP CONTROLLER BITE TEST PER B737-900 AMM 21-61-00. BITE TEST REVEALED LH TEMP CONTROL VALVE FAILURE. REMOVED AND REPLACED LH TEMP CONTROL VALVE PER AMM 21-51-10. BITE TEST GOOD. OPERATIONAL TEST GOOD. LEAK CHECK GOOD. THIS CLEARS MEL 21-32B.
